Aarhus University Seal / Aarhus Universitets segl

Irrationality and transcendence of continued fractions with algebraic integers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

We extend a result of Hančl, Kolouch and Nair on the irrationality and transcendence of continued fractions. We show that for a sequence {αn} of algebraic integers of degree bounded by d, each attaining the maximum absolute value among their conjugates and satisfying certain growth conditions, the condition (formula presented) implies that the continued fraction α = [0; α1, α2, . . . ] is not an algebraic number of degree less than or equal to D.

Original languageEnglish
JournalPublicationes mathematicae-Debrecen
Volume95
Issue3-4
Pages (from-to)469-476
Number of pages8
ISSN0033-3883
DOIs
Publication statusPublished - 2019

Bibliographical note

Publisher Copyright:
© 2019 University of Debrecen, Institute of Mathematics. All rights reserved.

Copyright:
Copyright 2020 Elsevier B.V., All rights reserved.

    Research areas

  • Algebraic integers, Continued fractions, Irrationality, Transcendence

See relations at Aarhus University Citationformats

ID: 172162166